# SDR STZA2011F00151

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212200
- Aircraft serial: 294
- Aircraft time: 14,419 hours, 14,055 cycles
- Engine: Garrtt TPE33110R
- Propeller: Rotol R334482F13
- System (JASC): 2822 · Fuel Boost Pump
- Part: Wire Harness
- Condition: Corroded
- Location: Boost Pump
- Component: Pump
- Component part number: 2C372
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY LT FUEL BOOST PUMP LOST POWER.  ACFT SAFELY RETURNED TO ORIGINATING AIRPORT.  FOUND THAT THE PUMP WIRE HARNESS (THE INTEGRAL WIRES FROM THE PUMP TO THE CONNECTOR) WAS CORRODED.
